Facebook Pixel
EmpowHER Guest

i had cancer. doc prescribed. i had so much going on and he said it was because i had bumps from wiping too hard.

By Anonymous November 29, 2015 - 8:37pm
Rate This

he didn't explain well. it was 10 yrs ago. i stopped using within a year because it was so confusing. also i have extreme ptsd. 3 additional cancers since original. in diff area (lungs, etc). Also at nape of neck & on scalp. Will call him tomorrow even tho have diff oncologist (diff area of cancers). I sound crazy--I am just so scared! What would you do--have refills? the med i asked about is clobetasol propionate oint, USP, 0.05%

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your post! You don't sound crazy at all, just upset and since you've gone through so much, that's very normal.

The medication you are talking about is a topical steroid for skin conditions like dermatitis of psoriasis. Your doctor will probably need to see you before you get a refill to make sure your condition is what you think it is. Good luck today - keep us posted-

November 30, 2015 - 6:37am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Skin Rash

Get Email Updates

Skin Rash Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!